Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Meth usage, rash on back, shooting body pain, redness on legs. Cure for rash?

This morning around 5am I rectally took about 30 mls of meth . Instantly after a rash appeard in the center of my back. Shoots of mild to moderate pain occurred sporadically all over my body and my legs became red and hot. I was shaky and anxious but felt fine mentally and waited it out. The symptoms have all tapered off except the weird reddish raised area in the center of my back and I am having tingly up and down my back. I took some opiates earlier to help relax but threw up very soon after taking them.
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  7951
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. The abuse of meth has caused you to have dependence on the substance to the point where leaving the medication for even a few hours is causing you to have withdrawal reactions from the medications. I believe that you are having shooting body pains and rashes due to the same reason. You might have to consult a psychiatrist who is experienced in substance use disorders to have your condition treated. I advise you to take no medications till you visit with and consult a psychiatrist.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor